Typical sheaves of generalized CM-Modules.
Manuscripta mathematica, Tome 76 (1992) no. 1, pp. 181-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
typical sheaf, Cohen-Macaulay module, system of parameters, cohomological Hilbert functions
@article{MM2_1992__76_1_155747,
author = {Markus Brodmann},
title = {Typical sheaves of generalized {CM-Modules.}},
journal = {Manuscripta mathematica},
pages = {181--192},
year = {1992},
volume = {76},
number = {1},
zbl = {0771.13005},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__76_1_155747/}
}
Markus Brodmann. Typical sheaves of generalized CM-Modules.. Manuscripta mathematica, Tome 76 (1992) no. 1, pp. 181-192. http://geodesic.mathdoc.fr/item/MM2_1992__76_1_155747/